# SDR R7MR34981

- Difficulty date: March 7, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Engine: Pwa PW206B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 3A433220F281CL
- Part serial: 1009525
- Condition: Inoperative
- Location: Cockpit
- Part time: 422 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTIMETER - UNIT INOPERATIVE.  WILL NOT DESCEND LESS THAN 5000 FEET.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
